# SDR SWIA200312720

- Difficulty date: December 27, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,917 hours, 25,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 12064207615
- Part serial: 120184
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,533 hours, 6,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DO NOT RESPOND TO FLAP HANDLE.  FLAP 15 SELECTED.  FLAPS REMAIN UP.  REMOVED FLAP HANDLE AND INSTALLED A SERVICEABLE UNIT.  OPS CHECKS GOOD.
